Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

HIV + for 20 yrs, getting cyst on crack, anus, vagina. How to treat it?

I have been HIV + for 20 years.... About 4 years ago I started getting cysts anywhere from the top of my crack , to right on my anus .... To inside my vagina.... I don t not take meds. The specialist saw was at a loss & is making me an appointment with a disease control specialist.... Any idea what this could be?? My T 4 cells are 540 and my viral load is 7000? I can handle a lot of things but this is happening like every other month... It s driving me absolutely crazy!!
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello,

Your CD4 count is OK. You need not have to start anti HIV medications. Did you have any unprotected contact in the recent past? The symptoms which you are presenting with suggest another STD. Have you undergone all the investigations to detect all STD's? My advice to you is to consult an STD specialist and undergo all the investigations to diagnose all STD's. No need to panic since most of the STD's are curable. Wish you good health.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor